A characterization of the Morrey-Campanato spaces

Donggao Deng*, Xuan Thinh Duong, Lixin Yan

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    28 Citations (Scopus)

    Abstract

    In this paper, we give a new characterization of the Morrey-Campanato spaces by using the convolution φ t B*f(x) to replace the minimizing polynomial P B f of a function f in the Morrey-Campanato norm, where [InlineMediaObject not available: see fulltext.] is an appropriate Schwartz function.

    Original languageEnglish
    Pages (from-to)641-655
    Number of pages15
    JournalMathematische Zeitschrift
    Volume250
    Issue number3
    DOIs
    Publication statusPublished - Jul 2005

    Fingerprint Dive into the research topics of 'A characterization of the Morrey-Campanato spaces'. Together they form a unique fingerprint.

    Cite this